Hill Publishing Group | contact@hillpublisher.com

Hill Publishing Group

Location:Home / Journals / Journal of Applied Mathematics and Computation /

DOI:10.26855/jamc.2018.06.002

A Common Fixed Point Theorem in Fuzzy Metric Space Using Common E. A. Like Property

Date: June 28,2018 |Hits: 1002 Download PDF How to cite this paper
Uday Dolas 
Department of Mathematics, C.S.A.P.G. College SEHORE-466001, M.P., INDIA
*Corresponding author: Uday Dolas
Email: udolas@gmail.com

Abstract

In this paper, we are proving a common fixed point theorem for mappings satisfying common E.A. like property in fuzzy metric space. We generalize the result of Jain et al. [11], using rational inequality.

References

 

How to cite this paper

A Common Fixed Point Theorem in Fuzzy Metric Space Using Common E. A. Like Property


How to cite this paper: Dolas, U. (2018) A Common Fixed Point Theorem in Fuzzy Metric Space Using Common E. A. Like Property. Journal of Applied Mathematics and Computation, 2(6), 245-250.
http://dx.doi.org/10.26855/ jamc.2018.06.002

Volumes & Issues

Free HPG Newsletters

Add your e-mail address to receive free newsletters from Hill Publishing Group.

Contact us

Hill Publishing Group

8825 53rd Ave

Elmhurst, NY 11373, USA

E-mail: contact@hillpublisher.com

Copyright © 2019 Hill Publishing Group Inc. All Rights Reserved.